# SDR AWXA200601977

- Difficulty date: November 22, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN DUMMY RAIL, FS 16 + 19",  -Y1292.  REPLACED  MAIN CABIN DUMMY RAIL, FS 12 - FS 24, -Y1292 IAW A319 SRM 51-72-11.
